Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Divisorial Zariski decomposition and algebraic Morse inequalities


Author: Stefano Trapani
Journal: Proc. Amer. Math. Soc. 139 (2011), 177-183
MSC (2010): Primary 32L10; Secondary 32J25, 32C30
Published electronically: July 2, 2010
MathSciNet review: 2729081
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we use the divisorial Zariski decomposition to give a more precise version of the algebraic Morse inequalities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32L10, 32J25, 32C30

Retrieve articles in all journals with MSC (2010): 32L10, 32J25, 32C30


Additional Information

Stefano Trapani
Affiliation: Dipartimento di Matematica, Università di Roma “Tor Vergata”, Viale della Ricerca Scientifica, 00133 Roma, Italy
Email: trapani@mat.uniroma2.it

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10483-5
PII: S 0002-9939(2010)10483-5
Keywords: Divisorial Zariski decomposition, algebraic Morse inequalities, non-nef locus, positive currents
Received by editor(s): September 29, 2009
Received by editor(s) in revised form: February 22, 2010
Published electronically: July 2, 2010
Communicated by: Franc Forstneric
Article copyright: © Copyright 2010 American Mathematical Society